Warped product contact CR-submanifolds of trans- Sasakian manifolds Filomat

UDDIN, SIRAJ (2007) Warped product contact CR-submanifolds of trans- Sasakian manifolds Filomat. Filomat, 21 (2). pp. 55-62.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: Warped product contact CR-submanifolds of trans- Sasakian manifolds Filomat
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 24 Aug 2009
Last Modified: 08 Jul 2010
URI: http://repository.um.edu.my/id/eprint/75962

Actions (login required)

View Item View Item